Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Metronidazole flagyl side effects

Premium Questions

Dr.  Luchuo Engelbert Bain MD

im on flagyl ic metronidazole have it until this sat 250 mg 3 x day i have bad headache all morning then feel so drugged all day is this normal what can i do to finish it without this feeling i take ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Ivan Romic MD

Hello. I'm traveling to Mexico in a week, and I am unfortunately very susceptible to getting diarrhea when I eat just about anything in Mexico. Awhile back, someone told me to take Vermox ( Mebendazole ) the day I arrived... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Deepika Patil MD

What are the most common or more likely side effects of metronidazole oral tablet ... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)
Dr. Deepika Patil MD

Hi.. I was prescribed metronidazole for a bacterial infection. I have taken this before with no serious side effects.. But today, just after one pill.. I am feeling awful.. I can deal with the nausea ... View answer

Answered by : Dr. Deepika Patil ( General Surgeon)
Dr. Klerida Shehu MD

Dr. Klerida Shehu, Lab test verified C. Difficile. Take Metronazide 3 times daily for 2 weeks. My diarrhea has passed but my stool still does not look even close to normal and my urine is a dark color about half of the time View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)

Public Forum Discussions

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Ziad Profuse diarrhea with abdominal pain is an important side effect of Dalacin C. which is caused by a toxin that is over produced if Dalacin C is prescribed. To treat this toxin induced diarrhea,...

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD